Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

A Note on Normal Dilations

Arnold Lebow
Proceedings of the American Mathematical Society
Vol. 16, No. 5 (Oct., 1965), pp. 995-998
DOI: 10.2307/2035600
Stable URL: http://www.jstor.org/stable/2035600
Page Count: 4
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
A Note on Normal Dilations
Preview not available

Page Thumbnails

  • Thumbnail: Page 
995
    995
  • Thumbnail: Page 
996
    996
  • Thumbnail: Page 
997
    997
  • Thumbnail: Page 
998
    998